# SDR 2017FA0000118

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Aircraft: N400ME
- Make and model: Mooney M20S
- Aircraft serial: 300040
- Aircraft time: 1,600 hours
- System (JASC): 3700 · Vacuum System
- Part: Hose
- Part number: HP008
- Condition: Deteriorated
- Location: Vaccuum System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY VACUUM SYSTEM FOUND INOPERATIVE. ELECTRIC DRIVEN PUMP FOUND FULL OF THICK OILY SUBSTANCE. HOSE FROM PUMP TO FIREWALL WAS FULL OF THIS FLUID BUT THERE WAS NONE IN VACUUM REGULATOR. IT APPEARS THE FLUID IS FROM DETERIORATION OF THE HOSE. THIS IS AN EMERGENCY BACKUP SYSTEM THAT WILL FAIL WHEN IT IS NEEDED.
